# SDR ASAA2023022642079

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,723 hours, 17,596 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO ND MAP - NO RWY DATA. CIRCUIT BREAKER RESET WITH MX CONTROL SUCCESSFUL. GROUNDED - YES. REFERENCE B737-800 FIM 34-61 TASK 836, FMC RESET PERFORMED FMC OPS NORMAL.
